MathSciNet Relay Station
MathSciNet bibliographic data
MR2554343 (2011b:65105) 65L06 (34K34 65L03)
Liu, M. Z.; Gao, J. F.; Yang, Z. W. Preservation of oscillations of the Runge-Kutta method for equation $x'(t)+ax(t)+a\sb 1x([t-1])=0$. Comput. Math. Appl. 58 (2009), no. 6, 1113–1125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement